# SDR FDEA202510292104

- Difficulty date: October 29, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 35,305 hours, 20,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT SPOT LIGHT DOES NOT ILLUMINATE.  AMM: 33-51-13-04  SERVICED L1 DOOR EMERGENCY LIGHT OPS GOOD OK FOR SVC.
